Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Green Bay, WI

July 13, 2015Marinette County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 13, 2015, 6:40 PM CDT for Marinette County, Wisconsin. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2015, 6:40 PM CDT (23:40 UTC)
Expired
Jul 13, 2015, 7:30 PM CDT
In force
50 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Marinette County, WI

The radar

The Green Bay radar (KGRB), 90 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1654 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

271 
WUUS53 KGRB 132340
SVRGRB
WIC075-140030-
/O.NEW.KGRB.SV.W.0022.150713T2340Z-150714T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
640 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MARINETTE COUNTY IN NORTHEASTERN WISCONSIN...

* UNTIL 730 PM CDT

* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ABOUT 5 MILES 
  NORTHWEST OF CRIVITZ...OR 24 MILES NORTHWEST OF MENOMINEE...MOVING 
  EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CRIVITZ...WAUSAUKEE...PORTERFIELD...MIDDLE INLET...LOOMIS...LAKE
  NOQUEBAY AND MCALLISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4532 8766 4529 8769 4521 8773 4520 8774
      4517 8774 4514 8768 4512 8767 4512 8768
      4523 8818 4540 8810 4540 8785 4535 8789
      4535 8775 4539 8769 4535 8765
TIME...MOT...LOC 2340Z 287DEG 19KT 4531 8805 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
3 follow-up statements
132 
WWUS53 KGRB 132355
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT MON JUL 13 2015

WIC075-140030-
/O.CON.KGRB.SV.W.0022.000000T0000Z-150714T0030Z/
MARINETTE WI-
655 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MARINETTE COUNTY...

AT 654 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRIVITZ...OR
17 MILES NORTHWEST OF MENOMINEE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CRIVITZ...WAUSAUKEE...PORTERFIELD...MIDDLE INLET...LOOMIS AND LAKE
NOQUEBAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4521 8808 4537 8795 4536 8791 4535 8789
      4535 8787 4529 8769 4521 8773 4520 8774
      4517 8774 4514 8768 4512 8767 4512 8768
TIME...MOT...LOC 2354Z 300DEG 25KT 4524 8793 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
167 
WWUS53 KGRB 140008
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT MON JUL 13 2015

WIC075-140030-
/O.CON.KGRB.SV.W.0022.000000T0000Z-150714T0030Z/
MARINETTE WI-
708 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN MARINETTE COUNTY...

AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
CRIVITZ...OR 11 MILES NORTHWEST OF MENOMINEE...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAKE NOQUEBAY AND LOOMIS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 4519 8794 4534 8789 4533 8780 4529 8769
      4521 8773 4520 8774 4517 8774 4514 8768
      4512 8767
TIME...MOT...LOC 0008Z 287DEG 19KT 4522 8783 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

BERSCH
643 
WWUS53 KGRB 140027 RRA
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
727 PM CDT MON JUL 13 2015

WIC075-140036-
/O.EXP.KGRB.SV.W.0022.000000T0000Z-150714T0030Z/
MARINETTE WI-
727 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARINETTE COUNTY
WILL EXPIRE AT 730 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH ADDITIONAL THUNDERSTORMS IN THE AREA.

LAT...LON 4519 8794 4534 8789 4533 8780 4529 8769
      4521 8773 4520 8774 4517 8774 4514 8768
      4512 8767
TIME...MOT...LOC 0023Z 287DEG 19KT 4522 8783 

$$

BERSCH/MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:06 PM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Jul 13, 3:06 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
306 PM CDT MON JUL 13 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND TUESDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

AN UPPER LOW MOVING THROUGH THE GREAT LAKES REGION WILL PROVIDE
ANOTHER OPPORTUNITY FOR SHOWERS AND STORMS TO DEVELOP THIS
AFTERNOON BEFORE COMING TO AN END THIS EVENING. INDEED...SHOWERS
AND STORMS ARE ALREADY BEGINNING TO EMERGE ON THE RADAR FROM
MINNESOTA INTO CENTRAL WISCONSIN...IN WHAT WILL LIKELY BE THE
PREFERRED REGION FOR CONVECTIVE DEVELOPMENT. ELSEWHERE IN THE
AREA...SATELLITE SHOWS A HEALTHY CU FIELD WITH SOME HIGHER CLOUDS
OVER NORTH CENTRAL WISCONSIN AS WELL. SEVERE WEATHER IS GENERALLY
UNLIKELY TO THE NORTH. FURTHER SOUTH...THERE IS A AN INSTABILITY
NOSE (1000-1500+ J/KG MLCAPE) WORKING ITS WAY INTO CENTRAL AND
PARTS OF EAST CENTRAL WISCONSIN...WHICH HAVE LARGELY BEEN SUNNY
ALL DAY. PAIRED WITH EFFECTIVE BULK SHEAR IN EXCESS OF 40
KNOTS...SEVERE STORMS ARE CERTAINLY POSSIBLE...WITH PERHAPS EVEN A
BRIEF WINDOW FOR SUPERCELLS EARLY ON BEFORE THINGS START TO COOL
DOWN. PRIMARY HAZARDS WOULD BE SEVERE WIND AND POSSIBLY HAIL.
LOW LEVEL WIND STRUCTURE AND HELICITY IS WEAK...WHICH COULD LIMIT
THE TORNADO THREAT.

AFTER THE SITUATION STABILIZES OVERNIGHT...THERE IS ANOTHER
OPPORTUNITY FOR SHOWERS AND STORMS...PRIMARILY TO THE
SOUTH...BEFORE RIDGING BUILDS IN AND BRINGS PRECIP CHANCES TO AN
END AS AN ENTRY INTO A RELATIVELY QUIET MID-WEEK.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY
ISSUED AT 306 PM CDT MON JUL 13 2015

NORTHWEST UPPER FLOW AND A HUDSON BAY HIGH WILL BRING PLEASANT
WEATHER TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THEN THERE ARE
DIFFERENCES BETWEEN THE GFS AND ECMWF AS TO HOW QUICKLY THEY BRING
A SURFACE LOW UP FROM THE SOUTHERN PLAINS. THE GFS BRINGS SOME
STORMS AHEAD OF THIS SYSTEM THURSDAY WHILE THE ECMWF IS SLOWER AND
HOLDS OFF ON PRECIPITATION UNTIL THURSDAY NIGHT. THINK THE GFS IS
TOO QUICK SO KEPT A CHANCE IN THE WESTERN HALF BUT DRY IN THE EAST
FOR THURSDAY.

AFTER THAT UPPER FLOW IS FORECAST TO BE NEARLY ZONAL FRIDAY
THROUGH EARLY NEXT WEEK WITH A FEW QUICK MOVING SYSTEMS MOVING
THROUGH. TIMING IS USUALLY DIFFICULT SO DID NOT CHANGE MUCH AFTER
FRIDAY. IT DOES LOOK LIKE IT WILL BE VERY WARM AND HUMID SATURDAY
AND SUNDAY WITH HEIGHTS RISING AND 850MB TEMPERATURES OF 20C TO
25C.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1240 PM CDT MON JUL 13 2015

PASSING MVFR CIGS CONTINUE AT MANY SITES LATE THIS MORNING. HAVE
THOSE CARRYING FOR A BRIEF PERIOD...LIFTING SOME TO VFR THIS
AFTERNOON...THEN LOWERING AGAIN THIS EVENING...BUT THERE IS SOME
UNCERTAINTY IN THIS. A TROUGH OF LOW PRESSURE DRIFTING OVER THE
GREAT LAKES REGION THROUGH TUESDAY WILL LIKELY PRODUCE ANOTHER
ROUND OF SCATTERED SHOWERS AND STORMS. WITHOUT A FOCUSING
MECHANISM FOR DEVELOPMENT...AND WITHOUT ANY DEVELOPMENT
YET...THERE IS CONSIDERABLE UNCERTAINTY THAT ANY STORMS WILL OCCUR
AT A TAF SITE. A FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AS WELL
AS MVFR CONDITIONS DUE TO RAINFALL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....LUCHS
LONG TERM......RDM
AVIATION.......LUCHS
Hazardous weather outlook, Jul 13, 12:47 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1247 PM CDT MON JUL 13 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141800-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO
THIS EVENING. A STORM OR TWO COULD BECOME SEVERE WITH STRONG
WINDS...HAIL AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS SHOULD CALL IN SEVERE WEATHER REPORTS FROM THE
OVERNIGHT STORMS.

LMZ521-522-541>543-141800-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1247 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY INTO THIS
EVENING. ISOLATED STORMS COULD BECOME STRONG WITH GUSTY
WINDS...SMALL HAIL AND TORRENTIAL RAINFALL.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS TUESDAY. A FEW OF THESE
STORMS COULD BECOME STRONG. THUNDERSTORMS ARE IN THE FORECAST
FROM TIME TO TIME FROM THURSDAY INTO NEXT WEEKEND. IT IS TOO EARLY
TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS

In the hours before

Special weather statement, Jul 13, 5:47 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
547 PM CDT MON JUL 13 2015

WIZ010-011-019-132330-
FOREST WI-LANGLADE WI-ONEIDA WI-
547 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF PEARSON...OR 14 MILES WEST OF CRANDON...MOVING
EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRANDON...PEARSON...ELCHO...WABENO...NASHVILLE...FREEMAN...
BLACKWELL...ENTERPRISE...PICKEREL...PELICAN LAKE...MOLE LAKE...
LENNOX...SUMMIT LAKE AND POST LAKE.

LAT...LON 4553 8859 4538 8864 4538 8868 4526 8868
      4540 8931 4558 8926
TIME...MOT...LOC 2246Z 281DEG 24KT 4548 8918

LUCHS/KURIMSKI
Special weather statement, Jul 13, 5:50 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT MON JUL 13 2015

WIZ030-132330-
MARATHON WI-
550 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 550 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF DORCHESTER...OR 8 MILES SOUTHWEST OF MEDFORD...
MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ABBOTSFORD...ABBOTSFORD...MARATHON CITY...EDGAR...ATHENS...RIB
FALLS...HAMBURG...MILAN...PONIATOWSKI...LITTLE CHICAGO AND GAD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4503 9031 4504 9020 4512 9020 4512 8978
      4488 8980 4494 9032
TIME...MOT...LOC 2250Z 274DEG 32KT 4506 9047

LUCHS/KURIMSKI
Special weather statement, Jul 13, 6:05 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT MON JUL 13 2015

WIZ011-013-019-021-073-140000-
NORTHERN OCONTO COUNTY WI-FOREST WI-NORTHERN MARINETTE COUNTY WI-
SOUTHERN MARINETTE COUNTY WI-LANGLADE WI-
605 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING DEVELOPING STRONG
THUNDERSTORMS ALONG A LING FROM NEAR PEARSON...TO NEAR
ATHELSTANE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUSAUKEE...PEARSON...CARTER...WABENO...NASHVILLE...TOWNSEND...MIDDLE
INLET...FREEMAN...ATHELSTANE...SILVER CLIFF...BLACKWELL...CALDRON
FALLS RESERVOIR...PICKEREL...MOLE LAKE...MCCLINTOCK COUNTY PARK...
BEAR LAKE CAMPGROUND...CALDRON FALLS RESE...HIGH FALLS RESERVOIR...
GOVERNOR THOMPSON STATE PARK AND CEDARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4534 8910 4547 8909 4547 8905 4553 8905
      4549 8790 4526 8790
TIME...MOT...LOC 2304Z 278DEG 25KT 4540 8890

LUCHS/KURIMSKI
Local storm report, Jul 13, 6:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             1 E ELMHURST            45.06N 89.15W
07/13/2015  M1.00 INCH       LANGLADE           WI   TRAINED SPOTTER

            NEAR HWY 47 AND HWY 45.

&&

MPC
Special weather statement, Jul 13, 6:12 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
612 PM CDT MON JUL 13 2015

WIZ010-132345-
ONEIDA WI-
612 PM CDT MON JUL 13 2015

...SPECIAL WEATHER STATEMENT...

AT 611 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF WOODBORO...OR 9 MILES NORTHWEST OF RHINELANDER...
MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RHINELANDER AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HARSHAW...MONICO...
GOODNOW...MC NAUGHTON...GAGEN AND STARKS.

LAT...LON 4565 8974 4581 8963 4567 8905 4548 8917
TIME...MOT...LOC 2311Z 294DEG 23KT 4570 8958

LUCHS/KURIMSKI
Special weather statement, Jul 13, 6:30 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
630 PM CDT MON JUL 13 2015

WIZ022-040-140015-
DOOR WI-KEWAUNEE WI-
630 PM CDT MON JUL 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOOR AND
NORTHEASTERN KEWAUNEE COUNTIES UNTIL 715 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF BAY SHORE PARK...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STURGEON BAY...BRUSSELS...FORESTVILLE...CLAY BANKS...CARNOT...
MAPLEWOOD...KOLBERG...VIGNES...NAMUR AND ROSIERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4484 8727 4479 8732 4466 8738 4467 8768
      4477 8768 4485 8758 4485 8755 4482 8756
      4484 8755 4485 8752 4486 8751 4485 8749
      4487 8742 4483 8739 4481 8734 4484 8739
      4487 8738 4488 8721
TIME...MOT...LOC 2330Z 273DEG 22KT 4477 8770

LUCHS/KURIMSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood78 min
Jul 13, 2:08 AM CDTSpecial Weather StatementGRBLincoln, Marathon, Oneida, Vilas, Wood82 min
Jul 13, 2:10 AM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood65 min
Jul 13, 2:52 AM CDTSevere Thunderstorm WarningGRBWaushara53 min
Jul 13, 3:06 AM CDTSevere Thunderstorm WarningGRBShawano, Waupaca54 min
Jul 13, 3:16 AM CDTSevere Thunderstorm WarningGRBPortage19 min
Jul 13, 3:32 AM CDTSevere Thunderstorm WarningGRBWinnebago43 min
Jul 13, 3:45 AM CDTAreal Flood AdvisoryGRBCalumet, Outagamie, Winnebago2 hr
Jul 13, 3:48 AM CDTSpecial Marine WarningGRB117 min
Jul 13, 3:56 AM CDTSevere Thunderstorm WarningGRBOutagamie34 min
Jul 13, 4:05 AM CDTAreal Flood AdvisoryGRBPortage3 hr
Jul 13, 4:19 AM CDTTornado WarningGRBOutagamie26 min
Jul 13, 4:30 AM CDTSevere Thunderstorm WarningGRBBrown45 min
Jul 13, 4:47 AM CDTSevere Thunderstorm WarningGRBKewaunee43 min
Jul 13, 5:33 AM CDTSpecial Weather StatementGRBDoor87 min
Jul 13, 5:41 AM CDTSpecial Marine WarningGRB94 min
Jul 13, 4:55 PM CDTSpecial Weather StatementGRBLincoln65 min
Jul 13, 5:01 PM CDTSpecial Weather StatementGRBOneida29 min
Jul 13, 5:07 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon38 min
Jul 13, 5:38 PM CDTSpecial Weather StatementGRBMarinette37 min
Jul 13, 5:42 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Shawano33 min
Jul 13, 5:47 PM CDTSpecial Weather StatementGRBLanglade43 min
Jul 13, 5:50 PM CDTSpecial Weather StatementGRBMarathon40 min
Jul 13, 6:05 PM CDTSpecial Weather StatementGRBMarinette55 min
Jul 13, 6:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Shawano27 min
Jul 13, 6:12 PM CDTSpecial Weather StatementGRBOneida33 min
Jul 13, 6:16 PM CDTSpecial Marine WarningGRB59 min
Jul 13, 6:19 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca56 min
Jul 13, 6:30 PM CDTSpecial Weather StatementGRBKewaunee45 min
Jul 13, 6:32 PM CDTSpecial Marine WarningGRB88 min
Jul 13, 6:53 PM CDTSpecial Marine WarningGRB2 hr
Jul 13, 6:54 PM CDTSevere Thunderstorm WarningGRBWaushara51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.